# SDR UALA2012100805664

- Difficulty date: October 8, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,691 hours, 22,671 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 161
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED FAULTS.  LT DUCT PRESS: 45 PSI RIGHT DUCT PRESS: 25 PSI EPR: 1.21 N1: 80% N2: 86% BOTH ENGINES FL390.  IN CONSULT WITH TOMC-DEFERRED HPSOV PER THE MEL 3611C.  REPLACED HIGH STAGE PILOT PER MM & PRSOV REG PER MM.  HIGH POWER RUN OK REF JRH.
